MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TACKER; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO TACKER; STAPLE, IMPLANTABLE
Model Number OMS-TTSD
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Pain (1994); Injury (2348); Ascites (2596)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: pco15 (lot#: pjf00663); pco12 (lot#: plb00388); 177995p (lot#: p1h0643); oms-ttsd (lot#: p1h0142; p1h0843; unknown).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced adhesions, pain, wound dehiscence, ascites, mesh divided, tack loose in tissue, and mesh failure.Post-operative patient treatment included revision surgery, removal of mesh and many protacks, implantation of new mesh, and closure dehiscence.

Brand Name
TACKER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9791321
Report Number2647580-2020-00850
Device Sequence Number2495804
Product Code GDW
UDI-Device Identifier10884521070486
UDI-Public10884521070486
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-TTSD
Device Catalogue NumberOMS-TTSD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;